# SDR CALA2023021000403

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 75,993 hours, 30,897 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: D5311275220200
- Condition: Corroded
- Location: Stgr 22r-23r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FR16 STGR 22R-STGR 23R CORRODED PER HAECO LCQ N/R 929651 4/40514 GEN BY V061629 "ACCOMPLISH A PERMANENT REPAIR ON THE FRAME AT RH FR16 AFT OF ECRA 5310-08111 ON OR BEFORE JANUARY 27, 2024" WEB FACE AT Z-520 FLOOR LEVEL PER PART 3 OF THE LATEST REVISION REPAIRED THE R1 DOOR FR16 STGR 22R-STGR 23R CORROSION PER HAECO REO-L24190 REV IR IAW ECRA 5310-08111 PT 1 INTERIM REPAIR, APPROVED FOR DIP INTERIM REPAIR IAW ECRA 5310-0811 PART 1. TOMC-APPROVAL FROM SC1ELBYC COMMENT ACCOMPLISH A PERMANENT REPAIR ON THE FRAME REPAIR AT RH FR16 AFT WEB FACE AT Z-520 FLOOR LEVEL PER PART 3 OF THE LATEST REVISION OF ECRA 5310-08111 ON OR BEFORE JANUARY 27, 2024 QC RECORDS UPDATE -- DC QC REVIEWED. T/A : 27 JANUARY 24 -- DC
